# SDR DHL2001806602

- Difficulty date: March 28, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPART FITTING CRACKED 1/2 INCH, STA 300 L-27 LT.  REMOVED CRACKED FITTING (STA 300 L-27L) IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.  STATUS-CLOSED.
